MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST E PRO 1:5 HIGH SPEED CONTRA ANGLE ATTACHMENT; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST E PRO 1:5 HIGH SPEED CONTRA ANGLE ATTACHMENT; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 875105
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
3 of 3 devices were returned for evaluation.Evaluation of three devices found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.
 
Event or Problem Description
This report summarizes 3 malfunction events where a midwest e pro 1:5 high speed contra angle attachment handpiece overheated.2 events resulted in no injury.1 event resulted in patient being slightly burned with no intervention.

Brand Name
MIDWEST E PRO 1:5 HIGH SPEED CONTRA ANGLE ATTACHMENT
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key24964051
Report Number9614977-2026-00012
Device Sequence Number4979254
Product Code EFB
UDI-Device IdentifierE2768751050
UDI-PublicE2768751050
Combination Product (Y/N)N
PMA/510(K) Number
K972436
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number875105
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2026
Patient Sequence Number1
Patient SexUnknown